ISSN: 1304-7191 | E-ISSN: 1304-7205
Quintic B-Spline Method for Numerical Solution of the Rosenau-Burgers Equation
1Department of Mathematics, University of Mohaghegh Ardabili, Ardabil, IRAN
2Department of Mathematics, Mus Alparslan University, MUS
Sigma J Eng Nat Sci 2019; 37(3): 967-979
Full Text PDF


In this paper, the quintic B–spline method is employed to calculatenumerical solution of the initial-boundary value problem of Rosenau–Burgersequation. This scheme is based on the Crank–Nicolson formulation for time integration and quintic B–spline functions for space integration. The unconditional stability of the method is proved using Von–Neumann approach. A priori bound and the error estimates of the approximate solutions are discussed with a numerical example.